Previous |  Up |  Next


Title: The criteria of strongly exposed points in Orlicz spaces (English)
Author: Wang, Tingfu
Author: Ji, Donghai
Author: Shi, Zhongrui
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 35
Issue: 4
Year: 1994
Pages: 721-734
Category: math
Summary: In Orlicz spaces, the necessary and sufficient conditions of strongly exposed points are given. (English)
Keyword: Orlicz spaces
Keyword: strongly exposed points
MSC: 46B20
MSC: 46B45
MSC: 46E30
idZBL: Zbl 0820.46024
idMR: MR1321242
Date available: 2009-01-08T18:14:41Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Wang Baoxiang: Exposed points in Orlicz spaces (in Chinese).J. Baoji Teachers College 12 (1989), 43-49.
Reference: [2] Chen Shutao: Geometry of Orlicz appear. Zbl 1089.46500, MR 1410390
Reference: [3] Wu Congxin, Wang Tingfu, Chen Shutao, Wang Yuwen: Geometry of Orlicz Spaces (in Chinese).H.I.T. Press, Harbin, 1986.
Reference: [4] Greim P.: Strongly exposed points in Bochner $L^p$ spaces.Proc. Amer. Math. Soc. 88 (1983), 81-84. MR 0691281
Reference: [5] Johnson J.A.: Strongly exposed points in $L^p(\mu ,E)$.Rocky Mountain J. Math. 10 (1980). MR 0590215
Reference: [6] Kurc W.: Strongly exposed points in Orlicz spaces of vector-valued functions I.Comment. Math. 27 (1987), 121-134. Zbl 0639.46029, MR 0910966
Reference: [7] Grzaslewicz R., Hudzik H., Kurc W.: Extreme and exposed points in Orlicz spaces.Canad. J. Math. 44 (1992), 505-515. Zbl 0766.46007, MR 1176367


Files Size Format View
CommentatMathUnivCarolRetro_35-1994-4_13.pdf 237.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo